# SDR SWAA2024072214682

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8864H
- Make and model: Boeing 737-8
- Aircraft serial: 67858
- Aircraft time: 4,154 hours, 2,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY SLIDE LIGHT EXTERIOR INOP.<[01] RELAMPED MAIN ENTRY DOOR EMERGENCY SLIDE LIGHT EXTERIOR IAW AMM 33-51-04; NO FIX. VERIFIED POWER SUPPLY AND ALL OTHER LIGHTS WORK. REQUIRES LIGHT ASSY 81000-37801 NIS IN TPA. REMAINS ON MEL 33-51-02.;[02] RE-SEATED CONNECTOR D40096 PER SWPM 20-60-06 ;L1 SCAPE SLIDE EMERGENCY LIGHT OPERATING NORMAL; REMOVED AND REPLACED CHARGER ASSY PER AMM 33-51-06; OPS CHECK GOOD.
